Run the World Female Entrepreneur Conference 2014

SPEAKER BRIEF & FORMAT OF EVENT

Thank You.

We are absolutely delighted to officially welcome you as a confirmed speaker for the 2014 'Run the World' all female entrepreneur one day conference, to be held on Saturday 25th October 2015.

It is our belief that through sharing your story of success with our community, together we can inspire female entrepreneurs to believe in their dreams, follow their hearts, think outside the square and do whatever it takes to make their dream a reality. Together we can change the world!

Melbourne | Sydney | Brisbane | Canberra | Adelaide | Perth   Launceston | Gold Coast | New York | UK

The Mission.

The mission of this conference is to:

  • Showcase 10 incredible Australian female entrepreneurs and businesswomen as guest speakers
  • Give the guest speakers the opportunity to share their experience and knowledge to inspire and empower the next generation of female entrepreneurs to follow their dreams
  • Encourage young females to connect with one another at the event
  • To hold the largest and most monumental female entrepreneur event in the history of Australia

Ultimately, 'Run the World" isn't about any one woman individually, but about us all, as a collective of women, who can continue to pay it forward by ensuring that women in business are supported, encouraged and motivated to think BIG, to think DIFFERENTLY and to NEVER GIVE UP!!

How it will work.

The format of the event is similar to TED Talk conferences with 10 speakers scheduled to speak on stage to a large audience of 500 females aged 20 - 35 from all vocations.

Each speaker will be speaking for 25 minutes with a 5 minute Q & A to follow.

Speakers will choose a topic that aims to inspire and empower the primarily female audience and be based around ENTREPRENEURSHIP. Examples include but are not limited to:

  • How and why I turned my dream into reality
  • Changing the world by following your passion
  • Why I do what I do and what I attribute my success to
  • Why female entrepreneurship is important
  • How to identify and monetise your passion
  • How I started my journey including challenges I experienced

Two speakers will be given the opportunity to be "interviewed" by our MC about her journey so if that's your preference, please advise so we can secure you one of these positions.

Format of the day.

Please find the outline below of the format of the day.

TIME

DETAILS

9:00am

INTRODUCTION

9:15am

SPEAKER 1 (30 mins)

10:00am

SPEAKER 2 (30 mins)

10:30am

SPEAKER 3 (30 mins)

11:00am

BREAK

11:30am

SPEAKER 4 (30 mins)

12:00pm

SPEAKER 5 (30 mins) Interview Format

12:45pm

LUNCH

1:30pm

SPEAKER 6 (30 mins)

2:00pm

SPEAKER 7 (30 mins) Interview Format

2:30pm

SPEAKER 8 (30 mins)

3:00pm

WRAP UP

Action Items.

Promotions for 'Run the World' will commence within the next four weeks. We would love to confirm your involvement to our community and require the below to do so.

ACTION: Could we please request the below items be forwarded to Social Media Coordinator Yvonne (yvonne@leagueofextraordinarywomen.com.au). These which will be utilised via our website and social media platforms for promotional purposes.

  • Professional image (hi-res jpeg)
  • Logo (hi-res jpeg)
  • Bio (250 words)
  • Social Media Links
  • Video (optional)
  • Website
  • Punchy sentence outlining your chosen topic

ACTION: Please email General Manager, Chiquita Searle (chiquita@leagueofextraordinarywomen.com.au) to secure your preferred time slot.

ACTION: There are sponsorship opportunities to advertise your company/brand if applicable. If you would like to take advantage of these please contact Sponsorship Coordinator, Laura Totney (laura@leagueofextraordinarywomen.com.au) to discuss further.

Please contact General Manager, Chiquita Searle at any time via email or mobile (0423 686 380) with any questions pertaining to the conference. 

Thank you again for your support of the next generation of female entrepreneurs who will be inspired by your journey and who will gain the courage to keep pursuing her own dreams!

Together, we can proactively support female entrepreneurs on a global basis, to grow bigger and better businesses.